Solution of jamming transition problem using adomian decomposition method


ŞENTÜRK E., COŞKUN S. B. , ATAY M. T.

ENGINEERING COMPUTATIONS, vol.35, no.5, pp.1950-1964, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1108/ec-12-2016-0437
  • Title of Journal : ENGINEERING COMPUTATIONS
  • Page Numbers: pp.1950-1964

Abstract

Purpose The purpose of the study is to obtain an analytical approximate solution for jamming transition problem (JTP) using Adomian decomposition method (ADM).